# SDR UPS00832814

- Difficulty date: May 21, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 69,919 hours, 46,983 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LEFT WING L/E UPPER RIBS ARE CRACKED AT XFS 366.5 AND 372.75.  REPAIRED RIBS IAW SRM 57-2-0 FIG 2.
